# SDR A6WA201542774

- Difficulty date: May 26, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 27,475 hours, 26,599 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT NR 3778, STRONG FUEL SMELL WHEN STARTING APU AFTER LANDING.  R & R LT & RT WATER SEPARATOR COALESCERS IAW AWA C SUP 13-192, SMELL IS GONE.  OPERATIONS CHECKED GOOD.  NO LEAKS IN APU BAY & APU OPERATIONS CHECKED GOOD.
